MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XP

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XP
Model Number ADVIA CENTAUR XP
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is investigating this issue.
 
Event or Problem Description
A discordant high cardiac troponin patient result was obtained on an advia centaur xp instrument.The initial result was reported to the physician(s).The same sample was repeated on the same instrument.The repeat result was reported, as the correct result, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2020-00130 on (b)(6) 2020.Additional information ((b)(6) 2020): the customer contacted the siemens customer care center (ccc) and a siemens customer service engineer (cse) was dispatched to the customer's site and inspected the instrument.The cse inspected the luminometer dark counts, with and without cuvettes, and all were acceptable.Cse also checked the acid and base delivery, water and wash 1 delivery to wash manifold, and confirmed a cuvette bottom out for r2, ancillary, and sample probes.The cse found reagent probe alignments out of tolerance and adjusted them accordingly.The cse also replaced the guide follower block for reagent 1, 2, and 3 (r1, r2, r3) probes, the water reservoir, water system bottle, water pump, and the water bellows pump.System was fully functional upon departure.Siemens also reviewed the data provided and confirmed that the quality controls (qc) ran high at the time of the incident.The instrument is performing according to specifications.No further evaluation of this device is required.Section h6 has been updated to reflect the additional information.

Brand Name
ADVIA CENTAUR XP
Common Device Name
ADVIA CENTAUR XP
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
MDR Report Key9678531
Report Number2432235-2020-00130
Device Sequence Number2667682
Product Code JJE
UDI-Device Identifier00630414585475
UDI-Public00630414585475
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K971418
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR XP
Device Catalogue Number10471899
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/22/2020
Supplement Date Received by Manufacturer01/29/2020
Initial Report FDA Received Date02/06/2020
Supplement Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1